Show simple item record

dc.contributor.authorAlves, C. O. ( )
dc.contributor.authorGoncalves, J. V. ( )
dc.contributor.authorMiyagaki, Olimpio H. ( Orcid Icon 0000-0002-5608-3760 )
dc.date.accessioned2018-08-24T19:56:04Z
dc.date.available2018-08-24T19:56:04Z
dc.date.issued1996-10-22
dc.identifier.citationAlves, C. O., Goncalves, J. V., & Miyagaki, O. H. (1996). On elliptical equations in RN with critical exponents. Electronic Journal of Differential Equations, 1996(09), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7609
dc.description.abstract

In this note we use variational arguments –namely Ekeland’s Principle and the Mountain Pass Theorem– to study the equation

−∆u + α(x)u = λuq + u2*−1 in ℝN.

The main concern is overcoming compactness difficulties due both to the unboundedness of the domain ℝN , and the presence of the critical exponent 2* = 2N / (N − 2).

en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1996, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic equationsen_US
dc.subjectUnbounded domainsen_US
dc.subjectCritical exponentsen_US
dc.subjectVariational methodsen_US
dc.titleOn Elliptic Equations in RN with Critical Exponentsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record